# SDR USAA2011091200013

- Difficulty date: September 9, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N113UW
- Make and model: Airbus A320-214
- Aircraft serial: 1141
- Aircraft time: 37,208 hours, 16,546 cycles
- System (JASC): 2565 · Escape Slide
- Part: Release Pin
- Condition: Obstructed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON PREFLIGHT, CAPTAIN FOUND A/C LEFT ESCAPE SLIDE RELEASE PINS PAINTED OVER.  MAINTENANCE CLEANED PAINT OFF THREE LEFT OVERWING SLIDE COMPARTMENT DOOR RELEASE PINS.
